Jump to content

depression and Sick in the Am,,,,, Normal??????


Recommended Posts

I have completed my crossover from 1.5 klonipin to Valium and have cut dosage to 7.5....but Bad Sleep has hit and I am sick in the morning, I feel like I am hungover and Grief is all there is.... I cant wind up in the hospital again, is this normal. It sounds like what many of us have felt, but at this high a dose of Valium??? and my body knows INSTANTLY when I have made a cut...........I take it always at night, and the lower I get, the withdrawals are coming that very night.

 

Can anyone tell me it will be alright and is there anything that is safe for sleep??? I can feel all the things it does to me since I have gone through intense Insomnia before thanks to an uncaring or uninformed DR and I simply cannot bear to do it again............The Grief I have lived thru most of my life (Lovely childhood).......Just tell me anything you can............

Link to comment
Share on other sites

Recently I did a vallium side effect survey here at BB.  Almost everyone said "strong depression" so you are not alone.  I personally find that light exercise helps me burn off some of the "depression and sickness" stuff.
Link to comment
Share on other sites

thanks David, I just dont know.....every day seems worse and worse and I need to hear from someone that cares that I am even here.................
Link to comment
Share on other sites

I used to cry myself awake every morning early on in my recovery, I hated that. I also felt intense anxiety for about an hour after I woke up then it would slowly go away as the day wore on. It does pass, hang on and soldier through, we're here for you  :therethere:

 

Star

Link to comment
Share on other sites

ChicoMarsh,

We here at BB care very much that you are here, we are all basically fighting the same battle.  The more you post the more people will get to know you and care even more.  I know its very very hard but when you get those feelings tell yourself its the benzos talking because it is.

Link to comment
Share on other sites

ChicoMarsha

 

I could have written this myself. However, I am using compounded liquid Clonazepam and also take my dosage at night. Nevertheless, come the evening that I make my scheduled drop...I am smacked that same night with a variety of sx's. It really does seem as if my body knows that I have removed some more of this poison...even though it is a mere drop of liquid. So for the next 3 or 4 days, I go through hell...as a sign that IT disapproved of my insistence, that I want Clonazepam out of my body. Anyway, I am plagued by sx...some might lift, some wax and wane, and some just choose to hang around. Lately my mornings have shifted from being run down...to being really anxious, extremely nervous and shakey. Depression...that just continues to vex me, as does this issue I seem to be having with rumination, anger and constant grief=crying.

 

Funny, I never even thought about it in that way; yes I also feel hungover...during the morning hours. It never dawned on me that this is exactly how I would awaken...in a drunked stupor -> fatigued, body aches, weakness, feeling really hot, and elevated heart rate, difficulty concentrating, sweating, anxiety, dysphoria, irritability, sensitivity to light and noise, trouble sleeping, severe hunger, and lack of depth perception. Wow...I can't stand the taste of alcohol, and yet here I am, an inadvertent drunk.

 

I think this is all part of the w/d process, and completely NORMAL. The only thing you can do is remain adamant about getting off this toxin, and ride those sx out...as they appear and no matter how uncomfortable they might make you. I have been going through much of what you've written. I think you'll be alright...exercising has also helped me a lot. So has deep breathing, and then whatever else I can find, to distract myself.

Link to comment
Share on other sites

Dont ever let these nasty drugs make u think your not wanted because there is a purpose for all of us here on earth. Just keep telling yourself that one day you gone look back and say to yourself i went through alot but im finally healed and enjoying life!! :)
Link to comment
Share on other sites

CM

As usual you seem to be getting alot of good advice here at BB, so I have only one question, How do you feel about the rate you are tapering?

Link to comment
Share on other sites

Yes, depression was at its worse for me at the beginning of my Valium taper.  It is not as severe now.  Hang in there, it will subside in time.

 

Renee

Link to comment
Share on other sites

×
×
  • Create New...